# SDR USAA040361

- Difficulty date: July 26, 2004
- Submitted: August 27, 2004
- Operation: Air carrier
- Aircraft: N350US
- Make and model: Boeing 737301
- Aircraft serial: 23553
- System (JASC): 5314 · Fuselage Main, Keel
- Part: Keelbeam
- Part number: 65621257
- Condition: Chafed
- Location: Fuselage
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PIT - FOUND ELONGATED HOLES AND CHAFING ON UPPER CHORD, KEELBEAM LOWER CHORD, FS 700 TO FS 727 LBBL 6.15, FOUR EACH .4375 INCH DIAMETER.  BLENDED, INSTALLED FREEZE PLUGS AND DOUBLER STRAP PER EA 78037.  (M)
